ID 110910
Author
Tshikuna-Matamba, Tshikunguila Institut Supérieur Pédagogique de Kananga
Keywords
Riemannian submersions
almost para-Hermitian manifolds
almost paracontact metric manifolds
almost paracontact metric submersions
Content Type
Departmental Bulletin Paper
Description
We discuss geometric properties of Riemannian submersions whose total space is an almost paracontact metric manifold. The study focuses on the geometry of the fibres. After determining the structure of the fibres, their implications on the total and the base space of fibration are studied.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
50
Start Page
1
End Page
13
Sort Key
1
Published Date
2016
FullText File
Thumnail jm_50_1.pdf 152 KB
language
eng
TextVersion
Publisher